Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling on neck and behind ear. FNAC shows reactive adenitis of cervical lymph nodes. Taken Pencom and clarithromycin. What should I do?

Hi Doctor, There are swellings on my right neck(tender and moving) and behind the right ear(hard and not moving). I consulted a doctor here and I did FNAC in the same hospital and the report was Reactive Adenitis of Right Cervical Lymph nodes . I had taken Pencom 24 lacs and I had taken Clarithromycin for two weeks, I dont find a swelling to reduce or any change. I am afraid because the swelling behind the ear is harder. can you please suggest me what I should do? Thanks, Santhosh R
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Please get another FNAC done after the course of antibiotics. Also, please ask your doctor and confirm that swelling behind the ear also seems clinically to be a lymphadenopathy. In case the second FNAC is also reactive and is from a good pathologist, please rest assured as many a times the swellings in neck are reactive lymphnodes. Please get a complete head & neck examination done by an ENT and also the dental examination. In case all are normal, the swellings will reduce in few days. In case you are still worried, get a CECT neck done. Regards.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor